# SDR TSAA0255025

- Difficulty date: January 14, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 65913631
- Condition: Nicked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NICKS ON CENTER SECTION REAR SPAR UPPER FORWARD SIDE FITTING.  REMOVED NICKS/DAMAGED MATERIAL TO A MAXIMUM OF .01 INCH AND TAPERED.  APPLIED A CHEMICAL CONVERSION COATING AND REFINISHED THE REWORKED SURFACE IAW SRM 55-10-1 FIGURE 6, DETAIL IX.  AIRCRAFT RETURNED TO SERVICE.  (M)
